A general fractional porous medium equation

Rodríguez Santa María, Ana (2012). A general fractional porous medium equation. "Communications on Pure And Applied Mathematics", v. 65 (n. 9); pp. 1242-1284. ISSN 0010-3640. https://doi.org/10.1002/cpa.21408.

Description

Title: A general fractional porous medium equation
Author/s:
  • Rodríguez Santa María, Ana
Item Type: Article
Título de Revista/Publicación: Communications on Pure And Applied Mathematics
Date: 2012
ISSN: 0010-3640
Volume: 65
Subjects:
Faculty: E.T.S. Arquitectura (UPM)
Department: Matemática Aplicada a la Edificación, al Medio Ambiente y al Urbanismo [hasta 2014]
Creative Commons Licenses: Recognition - No derivative works - Non commercial

Full text

[img]
Preview
PDF - Requires a PDF viewer, such as GSview, Xpdf or Adobe Acrobat Reader
Download (434kB) | Preview

Abstract

A general fractional porous medium equation

More information

Item ID: 34690
DC Identifier: http://oa.upm.es/34690/
OAI Identifier: oai:oa.upm.es:34690
DOI: 10.1002/cpa.21408
Official URL: http://onlinelibrary.wiley.com/journal/10.1002/%28ISSN%291097-0312
Deposited by: Memoria Investigacion
Deposited on: 28 Apr 2015 08:02
Last Modified: 31 Mar 2020 09:02
  • Logo InvestigaM (UPM)
  • Logo GEOUP4
  • Logo Open Access
  • Open Access
  • Logo Sherpa/Romeo
    Check whether the anglo-saxon journal in which you have published an article allows you to also publish it under open access.
  • Logo Dulcinea
    Check whether the spanish journal in which you have published an article allows you to also publish it under open access.
  • Logo de Recolecta
  • Logo del Observatorio I+D+i UPM
  • Logo de OpenCourseWare UPM